# SDR DALA2024030603058

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 74,213 hours, 9,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3315 52 A/B FLOOR PROXY EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED CONTROL UNIT. OK FOR SERVICE. (5569357)
